Top Posters
Since Sunday
18
4
2
2
2
1
1
1
1
1
1
New Topic  
wrote...
Posts: 29
Rep: 0 0
3 months ago
A patient previously experienced an anaphylactic reaction to penicillin G. Which of the following medications should not be administered to this patient due to the potential for cross-sensitivity?
A)Lactulose (Chronulac)
B)Ketoconazole (Nizoral)
C)Kanamycin (Kantrex)
D)Cefadroxil (Duricef)
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 13 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 195
3 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Cefadroxil (Duricef) is a cephalosporin. Administration of cephalosporins or carbapenems should be avoided if possible in people with life-threatening allergic reactions to penicillin. Lactulose reduces blood ammonia by resident intestinal bacteria. It is not contraindicated in the event of penicillin anaphylaxis. Ketoconazole is an antifungal and does not possess cross-sensitivity to penicillin. Kanamycin is an aminoglycoside and does not possess cross-sensitivity to penicillin.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  418 People Browsing
Your Opinion

Previous poll results: Where do you get your textbooks?
Related Images
 859
 116
 54

▶️ Video: Brain Anatomy Animation (Part 1 of 2)

For a complete list of videos, visit our video library